# SDR SIMA20130106004

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 22,997 hours, 21,602 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: 23073072
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2812 THE FLIGHT ATTENDANT REPORTED ENGINE 1 SMOKING AFTER SHUTDOWN.  THE FIRST OFFICER INSPECTED AND FOUND THE SAME SMOKE CONTINUED FOR SOMETIME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED E1 SHAFT PLUG (AFT) IAW EMB 140 EO EM-72-7200-139.  THE AIRCRAFT WAS RETURNED TO SERVICE.
